首页 > 内分泌医学词汇大全 > Propylthiouracil
Propylthiouracil-induced interstitial pneumonia in a Caucasian woman with amiodarone-induced thyrotoxicosis.
丙硫氧嘧啶诱导的间质性肺炎在一名患有胺碘酮诱导的甲状腺毒症的高加索妇女中。

摘要

BACKGROUND:Propylthiouracil (PTU) therapy is associated with a variety of adverse reactions, among the most rare being interstitial pneumonia. To date, this has been reported in four Asian patients with autoimmune hyperthyroidism. Here we describe a Caucasian woman who developed a bronchiolitis obliterans organizing pneumonia (BOOP)-like interstitial pneumonia after PTU administration for amiodarone-induced thyrotoxicosis.
PATIENT FINDINGS:The patient was a 68-year-old woman who had been treated with amiodarone for chronic atrial fibrillation starting in May 2004. She had been a heavy smoker with a history of hypertension but no dust exposures. In October 2006, amiodarone was stopped after she developed thyrotoxicosis. In January 2007 serum thyroid-stimulating hormone (TSH) was 0.01 mIU/L (0.35-4.94) and free T4 was 17.5 pg/mL (7 to 15). She was initially started on methimazole and then changed to PTU after she developed pruritus. She developed severe dyspnea 9 months after starting PTU. At the time she was also taking warfarin, enalapril, and sotalol. Chest X-ray showed diffuse interstitial peripheral opacities and transbronchial lung biopsy revealed subacute lung injury with organizing pneumonia with hyperplasia of the alveolar type 2 pneumocytes, and characteristics of BOOP-like interstitial pneumonia. Signs and symptoms progressively improved after PTU discontinuation as confirmed at X-ray and computed tomography (CT) scan of the chest and by respiratory function tests. She has been recurrence free for 4 years after stopping PTU.
SUMMARY:This woman of Caucasian ancestral origin developed BOOP-like interstitial pneumonia after PTU treatment for apparent amiodarone-induced thyrotoxicosis, with resolution of her lung disease after stopping PTU. Tests for TSH receptor antibodies, thyroid peroxidase antibodies, and antinuclear cytoplasmic autoantibody were negative. Thyroid ultrasound was consistent with thyroiditis without nodules.
CONCLUSIONS:PTU-associated interstitial pneumonia is not limited to patients of Asian origin or those with autoimmune thyroid disease. PTU must be withdrawn in the presence of respiratory symptoms and documented interstitial pneumonia. X-ray films, CT-scan, respiratory function tests, and lung biopsy are needed to diagnose PTU-induced interstitial pneumonia with certainty and to monitor the evolution of the disease after PTU discontinuation.

译文

背景: 丙硫氧嘧啶 (PTU) 治疗与多种不良反应相关,其中最罕见的是间质性肺炎。迄今为止,已有四名亚洲自身免疫性甲状腺功能亢进患者报告了这一情况。在这里,我们描述了一名白人女性,她在给予 PTU 胺碘酮诱导的甲状腺毒症后,患上了闭塞性细支气管炎组织型肺炎 (BOOP) 样间质性肺炎。
患者发现: 患者是一名 68 岁的女性,从 2004年5月开始接受胺碘酮治疗慢性心房颤动。她是一个重度吸烟者,有高血压病史,但没有接触过灰尘。2006年10月,胺碘酮在她患上甲状腺毒症后被停用。2007年1月,血清促甲状腺激素 (TSH) 为 0.01-miu/L (0.35-4.94),游离 T4 为 17.5-pg/mL (7-15)。她最初开始服用甲巯咪唑,后来在出现瘙痒后改为 PTU。她在开始 PTU 后 9 个月出现严重呼吸困难。当时她还在服用华法林、依那普利和索他洛尔。胸片显示弥漫性间质性周围混浊,经支气管肺活检显示亚急性肺损伤伴机化性肺炎伴肺泡 2 型肺细胞增生,并具有 BOOP 样间质性肺炎的特征。经胸部 x光和计算机断层扫描及呼吸功能测试证实,停药后体征和症状逐渐改善。停止 PTU 后,她已经 4 年没有复发了。
总结: 这位高加索血统的女性在接受明显的胺碘酮引起的甲状腺毒症 PTU 治疗后出现了 BOOP 样间质性肺炎,在停止 PTU 后她的肺部疾病得到了缓解。TSH 受体抗体、甲状腺过氧化物酶抗体和抗核细胞质自身抗体的检测均为阴性。甲状腺超声与无结节的甲状腺炎一致。
结论: PTU 相关性间质性肺炎不限于亚洲血统或自身免疫性甲状腺疾病患者。必须在出现呼吸道症状和记录的间质性肺炎的情况下撤回 PTU。需要 x线片、 ct扫描、呼吸功能测试和肺活检来明确诊断 PTU 引起的间质性肺炎,并监测 PTU 停药后疾病的演变。

Propylthiouracil

内分泌 甲状腺药物 治疗药物
概述  :  

丙硫氧嘧啶是一种口服抗甲状腺药物。丙硫氧嘧啶抑制甲状腺激素的合成,因此可有效治疗甲状腺功能亢进症。该药物不会使存在于甲状腺中或在血液中循环的现有甲状腺素和三碘甲状腺原氨酸失活,也不会干扰口服或注射给予甲状腺激素的有效性。丙硫氧嘧啶抑制外周组织中甲状腺素向三碘甲腺原氨酸的转化,因此是治疗甲状腺亢进的有效方法。适应症患有甲状腺功能亢进或多结节性甲状腺肿的格雷夫斯病甲亢期患者,他们对甲巯咪唑不耐受,并且手术或放射性碘治疗不适合作为治疗选择;对甲巯咪唑不耐受的患者进行甲状腺切除术或放射性碘治疗,以改

Propylthiouracil   英/'prəupil,θaiə'juərəsil/

       n. [药] 丙基硫氧嘧啶;[药] 丙硫氧嘧啶

       No such cases have been reported with propylthiouracil use during pregnancy.若妊娠期使用的是丙硫氧嘧啶,则不会出现上述情况。

请扫描右侧二维码,免费查看词汇专业知识背景